Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
antidepressants out of your system
avatar
An_249142 posted:
If I stopped taking 20 mg of saphris, 250 mg of lamictal, 3 (0.5 mg) tabs of klonopin, and 100 mg of pristiq tomorrow (12-5-12), how long would it take for the drungs to get out of my system?
Reply
 
avatar
lotus responded:
I don't know if you saw it, but Dr. G responded to your earlier post concerning this question. It was about a week ago. I would highly reccommend not stopping all your medication cold turkey. Please, if you want to stop your meds., do it under a pdoc supervision. I stopped my Cymbalta cold turkey and within 4 days I had constant nausea and vomiting because of it. I restarted and I was fine. Not only do you have the possiblity of having side effects from stopping the medication. What about the symptoms/diagnosis you were taking it for. They might reocurr. Is there a reason you want to stop all of them now. If you can't find your original post with Dr. G response. Let us know. maybe there is another way to find it.
Donna


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
67 of 90 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.